Epinephrine Auto-Injector Devices by Amneal and Impax Malfunction
The FDA has put out an alert for an “epi-pen” made by Amneal and Impax. Their epinephrine auto injector with 0.3 mg may be missing a “stop collar”, yellow in the image below. Without the collar, the user may unintentionally inject a double dose of medication.
Make sure to inspect your devices immediately! Images below show both bad and good examples of how the device may look like.
Symptoms of an overdose include the following:
- Chest pain
- Fast or irregular heartbeat
- Shortness of breath
- Blurred vision
- Severe headache
If you suspect an overdose, you should contact a poison control center or emergency room immediately.
This alert is for auto injectors made by Amneal or Impax and purchased after December 20, 2018.
If you need assistance or more information, feel free to contact us. If you are browsing on a smartphone, just hit the green call button below, 24/7!